MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE CRT-P; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE CRT-P; NO MATCH
Model Number PM3140
Medical Device Problem Codes Loose or Intermittent Connection (1371); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for routine implant of the pulse generator.During the procedure the physician attempted to connect the generator to a lead with a torque wrench.However, the wrench was unable to engage the set screw.The procedure was completed with use of a replacement device.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of atrial setscrew could not be tightened was confirmed.Analysis revealed that the user/surgeon had stripped the atrial setscrew due to incorrect and partial wrench insertion into the setscrew inset.This prevented the setscrew from tightening down on the lead.Lab testing found that all of the setscrews (right atrial (ra)-, left ventricular and right ventricular (rv)) could be fully tightened with the wrench clicking when the wrench was fully and correctly inserted into the setscrews.This problem is related to the incorrect use of the torque wrench.

Brand Name
QUADRA ALLURE CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21628277
Report Number2017865-2025-27720
Device Sequence Number13020504
Product Code NIK
UDI-Device Identifier05414734507899
UDI-Public(01)05414734507899(10)P000177741(17)250228
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberPM3140
Device Lot NumberP000177741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown